Menu

1 / 10

Guy ODs on Experimental Weight Loss Drug, Then His Bowels Declare War

VICE·Luis Prada·6 months ago
#i5Xi8Y7B
#am#drugs#photography#sex#travel
Reading 0:00
15s threshold

Tummy troubles are a common side effect of the modern, wondrous weight-loss phenomenon that is GLP-1 medications. Unfortunately for one man who overdosed on an experimental, extremely powerful obesity drug, his guts went into a full-on meltdown, causing violent, painful diarrhea that had him sprinting to the bathroom several times a day.

The whole nightmare was documented in a scientific case report later published in the Annals of Internal Medicine Clinical Cases . The story was first brought to our attention by Gizmodo .

Videos by VICE

According to the report, written by internist Opeyemi Komolafe of the Medical University of South Carolina’s Marion Medical Center, the 32-year-old man had been injecting himself with retatrutide, an experimental obesity medication currently being developed by Eli Lilly.…

Continue reading — create a free account

Join HashtagPLUS to read full articles, follow hashtags, vote, and join the conversation.